Two Hardy-Bennett-type theorems

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The factorization of inequalities is a new and very effective method proving the best possible version of classical and recent inequalities. Presently we shall slightly improve two factorization theorems proved by us, and simultaneously verify the theorem of [2] in its original form.

Original languageEnglish
Pages (from-to)265-276
Number of pages12
JournalActa Mathematica Hungarica
Volume85
Issue number3
DOIs
Publication statusPublished - Nov 1999

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this